# SDR REXA2025031000298

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 36,973 hours, 26,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L AND R AFT EXTERIOR EMERGENCY LIGHTS INOP  R/R AFT(PS38) EMERGENCY LIGHT BATTERY ASSY AND CHARGER ASSY IAW CRJ900 AMM 33-51-17 OPC GOOD
